Homology, Homotopy and Applications

Volume 15 (2013)

Number 1

Cohomology of loop spaces of the symmetric space $EI$

Pages: 127 – 136

DOI: http://dx.doi.org/10.4310/HHA.2013.v15.n1.a7

Author

Younggi Choi (Department of Mathematics Education, Seoul National University, Seoul, Korea)

Abstract

We determine the mod $p$ cohomology of the loop space and the double loop space of the symmetric space of exceptional type $EI$ exploiting the Serre spectral sequence and the Eilenberg-Moore spectral sequence.

Keywords

symmetric space EI, loop space, Eilenberg-Moore spectral sequence, Serre spectral sequence

2010 Mathematics Subject Classification

55P48, 55R20, 55T10, 57T20

Full Text (PDF format)